# SDR CA100219006

- Difficulty date: January 19, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 4063000501
- Condition: Inoperative
- Location: Mlg
- Part time: 5,396 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT RETURNED TO BASE WHEN ALL LANDING GEAR FAILED TO RETRACT. THE CREW REPORTED THEY HAD 3 RED, HANDLE LIGHT AND 3 GREEN. MX FOUND THE PSEU FAULT CODES WHERE DIN01A UNREASONABLE FALSE AND DIN02A UNREASONABLE TRUE. OPS CHECKED OF THE LDG CONTROL LEVER FOUND IT TO BE GOOD. MX REPLACED THE STEERING CONTROL UNIT. (TC 20100219006)
